Ask an expert
Question

07 Oct 2008

too many questions!!
Hi, I have a few questions, 1 - What exactly is " thrush"  and what are the symptoms? I feel really stupid for asking this, but i have never been sure? 2 - I used to use triphasil as a contraceptive and then stopped for personal reasons about 7 months ago, I now want to start using the pill again and was given biphasal by the sister at the pharmacy since they were out of triphasil. what are the main differences between the 2 in terms of side effects? 3 - I am concerned about weight gain, should I expect this to be a problem with the biphasal, what other side affects are common with biphasal?
Answer 541 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

1. It is a fungal infections characterised by a thick white itchy discharge.
2. The side effects would nto be very differnt.
3. If you had no symptoms with Triphasil, it probably won';t be much different with Biphasil, though side effects vary from person to person.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19907 votes
Vote